# SDR 0500739881

- Difficulty date: May 13, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 61,383 hours, 51,178 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH FOR LANDING AT DTW, THE CREW NOTICED THAT THE LEFT HYDRAULIC SYSTEM FLUID DROPPED TO ZERO QUANTITY INDICATION.  COMPLIED WITH COM PROCEDURES AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  DTW MAINTENANCE FOUND THE LEFT HYDRAULIC SYSTEM WAS COMPLETELY DRAINED BY A LEAKING SEAL ON THE CHECK VALVE AT THE BOTTOM OF THE THRUST REVERSER.  THE O-RING WAS REPLACED, THE SYSTEM WAS RESERVICED, AND THE AIRCRAFT RETURNED TO SERVICE.
